# SDR SWAA2015033037952

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 68,747 hours, 56,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091008
- Part serial: 22895
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
